# SDR P5CA0200630

- Difficulty date: January 22, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 21,636 hours, 84,171 cycles
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Part number: DL1020M1861
- Part serial: B1111
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RUDDER PEDAL STEERING INOPERATIVE ON TAKEOFF ROLL.  TILLER OK.  TURNED BACK TO BLOCKS FOR MAINTENANCE.  REMOVED AND REPLACED RUDDER PEDAL STEERING ACTUATOR PER MM 32-51-07 PG 401 THROUGH 403.  OPS NOW OK.
